Inform your healthcare professional if these side effects do not go away and become bothersome to you.
Very rarely, this medication may be linked to the increased risk of Non-melanoma skin cancer. Overseas studies involving Caucasians (fair skin) have shown that taking higher doses of this medication for long periods of time is linked to a very small risk of this skin cancer. The results of these studies cannot be directly applied to most of the Singaporean population as the skin types are very different. The risk of this skin cancer caused by this medication is likely to be lower in the local population
The symptoms of a drug allergy include one or more of the following:
If you experience any of these symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare professional if:
Subscribe to our mailing list to get the updates to your email inbox...
SHP-Head Office, 167 Jalan Bukit Merah Connection One (Tower 5), #15-10, Singapore 150167+65 6236 4800